Alert archive / Texas / Wind Advisories in 2007

Wind Advisory 7, NWS Corpus Christi, TX

November 14, 20076 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Nov 14, 2007, 4:40 PM CST for 6 counties in Texas. It took effect at Nov 15, 2007, 1:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2007, 4:40 PM CST (22:40 UTC)
In effect from
Nov 15, 2007, 1:00 AM CST
Expired
Nov 15, 2007, 11:00 AM CST
In force
10 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Calhoun County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 34 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.7 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-388 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KCRP 142240
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
440 PM CST WED NOV 14 2007

TXZ242>247-151200-
/O.NEW.KCRP.WI.Y.0007.071115T0700Z-071115T1700Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
440 PM CST WED NOV 14 2007

...WIND ADVISORY IN EFFECT FROM 1 AM TO 11 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 11 AM CST THURSDAY FOR
THE COASTAL BEND.

A STRONG COLD FRONT...CURRENTLY LOCATED OVER NORTH CENTRAL
TEXAS...IS EXPECTED TO ENTER SOUTH TEXAS THIS EVENING. THE FRONT
WILL REACH AREAS FROM VICTORIA TO COTULLA AROUND 10 AM BEFORE AND
SHOULD REACH THE COAST SHORTLY AFTER MIDNIGHT. THE MAIN IMPACT
WITH THIS FRONT WILL BE THE STRONG NORTHERLY WINDS OF 20 TO 30
MPH...WITH GUSTS AS HIGH AS 40 MPH NEAR THE COAST WERE STRONGEST
WIND SPEEDS ARE EXPECTED. GUSTY NORTH TO NORTHEAST WINDS WILL
CONTINUE THROUGH THURSDAY MORNING BEFORE DECREASING IN THE
AFTERNOON AS HIGH PRESSURE SETTLES INTO THE REGION.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION TONIGHT AND THURSDAY MORNING. THE STRONG WINDS WILL MAKE
DRIVING DIFFICULT AT TIMES. RESIDENTS SHOULD SECURE LAWN
FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN
AROUND BY THE STRONG WINDS.

$$

MJG
3 follow-up statements
000 
WWUS74 KCRP 142344 CCA
NPWCRP

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
540 PM CST WED NOV 14 2007

TXZ242>247-151315-
/O.COR.KCRP.WI.Y.0007.071115T0700Z-071115T1700Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
540 PM CST WED NOV 14 2007

...WIND ADVISORY IN EFFECT FROM 1 AM TO 11 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 11 AM CST THURSDAY FOR
THE COASTAL BEND.

A STRONG COLD FRONT...CURRENTLY LOCATED OVER NORTH CENTRAL
TEXAS...IS EXPECTED TO ENTER SOUTH TEXAS THIS EVENING. THE FRONT
WILL REACH AREAS FROM VICTORIA TO COTULLA AROUND 10 PM AND SHOULD
REACH THE COAST SHORTLY AFTER MIDNIGHT. THE MAIN IMPACT WITH THIS
FRONT WILL BE THE STRONG NORTHERLY WINDS OF 20 TO 30 MPH...WITH
GUSTS AS HIGH AS 40 MPH NEAR THE COAST WHERE STRONGEST WIND SPEEDS
ARE EXPECTED. GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE THROUGH
THURSDAY MORNING BEFORE DECREASING IN THE AFTERNOON AS HIGH
PRESSURE SETTLES INTO THE REGION.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION TONIGHT AND THURSDAY MORNING. THE STRONG WINDS WILL MAKE
DRIVING DIFFICULT AT TIMES. RESIDENTS SHOULD SECURE LAWN
FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN
AROUND BY THE STRONG WINDS.

$$

MJG
000 
WWUS74 KCRP 150408
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1008 PM CST WED NOV 14 2007

TXZ242>247-151215-
/O.CON.KCRP.WI.Y.0007.071115T0700Z-071115T1700Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
1008 PM CST WED NOV 14 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FOR THE COASTAL BEND UNTIL 11
AM CST THURSDAY.

A STRONG COLD FRONT...LOCATED ALONG A BLOOMINGTON TO ENCINAL
LINE AT 10 PM...WILL CONTINUE TO DIVE SOUTH THROUGH THE SOUTH
TEXAS REGION TONIGHT. THE FRONT WILL REACH THE COAST IN THE
NORTHERN COASTAL BEND AROUND 11 PM AND SHOULD REACH BAFFIN BAY
WEST TO LAREDO SHORTLY AFTER MIDNIGHT. THE MAIN IMPACT WITH THIS
FRONT WILL BE THE STRONG NORTHERLY WINDS OF 20 TO 30 MPH...WITH
GUSTS AS HIGH AS 40 MPH NEAR THE COAST WHERE STRONGEST WIND SPEEDS
ARE EXPECTED. GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE THROUGH
THURSDAY MORNING BEFORE DECREASING IN THE AFTERNOON AS HIGH
PRESSURE SETTLES INTO THE REGION.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION TONIGHT AND THURSDAY MORNING. THE STRONG WINDS WILL MAKE
DRIVING DIFFICULT AT TIMES. RESIDENTS SHOULD SECURE LAWN
FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN
AROUND BY THE STRONG WINDS.

$$

TMT
000 
WWUS74 KCRP 150950 AAA
NPWCRP

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
350 AM CST THU NOV 15 2007

TXZ242>247-151700-
/O.CON.KCRP.WI.Y.0007.000000T0000Z-071115T1700Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
350 AM CST THU NOV 15 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING...

A STRONG COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS AROUND
MIDNIGHT THIS MORNING WILL BRING GUSTY NORTH WINDS TO THE AREA. 
ALTHOUGH SUSTAINED NORTH WINDS WILL AVERAGE 20 TO 30 MPH...WIND
GUSTS NEAR OR IN EXCESS OF 40 MPH ARE POSSIBLE EARLY THIS
MORNING...MAINLY OVER AREAS CLOSER TO THE COAST...INCLUDING THE
EASTERN PORTIONS OF THE CITY OF CORPUS CHRISTI. THESE HIGH WIND
GUSTS COULD CAUSE PROBLEMS AT CONSTRUCTION SITES OR FOR MOTORISTS
THIS MORNING.

WINDS WILL DECREASE BY NOON AS A RIDGE OF HIGH PRESSURE SETTLES
INTO THE REGION.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION THIS MORNING. THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT AT
TIMES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR
OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE WINDS.

$$

GW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 14, 4:31 PM CST, 9 minutes earlier.

Area forecast discussion, Nov 14, 4:31 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
431 PM CST WED NOV 14 2007

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...RELATIVELY STRONG
COLD FRONT WILL MOVE ACROSS THE REGION OVERNIGHT. MOISTURE
STARVED...THE FRONT WILL HAVE TROUBLE PRODUCING MORE THAN SOME
ISOLD SHOWERS. STRONG PRESSURE RISES WILL LEAD TO WINDY
CONDITIONS...ESP ALONG THE COAST AND OFFSHORE WERE WIND GUSTS
AROUND 40 MPH (STRONGER OFFSHORE) ARE EXPECTED. LOWS TONIGHT ARE
TRICKY AS MODELS INDICATE COOLEST AIR LAGS SLIGHTLY BEHIND CLOSER
TO THE H85 FRONT. RAW MODEL TEMPS ARE SIGNIFICANTLY WARMER THAN
MET AND FWC MOS. THIS IS REVERSE FROM TYPICAL FROPAS...AND GIVEN
THIS AND OVC CONDITIONS AM THEREFORE LEANING TOWARD WARMER MAV
TEMPS TONIGHT. 35 TO 45 KT H925 WINDS BEHIND THE FRONT POINT TO A
WINDY MORNING W/ CONTINUED STRONG GUSTS. THIN OVC CONDITIONS
BEHIND THE FRONT ARE EXPECTED TO CLR FROM NE TO SW THROUGH THE
AFTN...ALLOWING TEMPS TO REBOUND INTO THE LOWER 70S MOST AREAS. GFS
SEEMS WAY TO FAST ON MOISTURE RETURN UP THE RI GRANDE THU NIGHT
AND AM THEREFORE LEANING STRONGLY TOWARD COOLEST GUIDANCE MOST
INLAND AREAS. HOWEVER...NNE WINDS WILL LEAD TO LARGE TEMP
GRADIENT ALONG THE COAST. EXPECT LOWS WILL BE 10 TO 15 DEGREES
WARMER ALONG THE IMMEDIATE COAST THAN FOR INLAND SECTIONS.

&&

.MARINE...VERY STRONG OFFSHORE FLOW EXPECTED IN THE WAKE OF TONIGHTS
FRONT WHICH SHOULD ARRIVE AROUND OR SHORTLY AFTER MIDNIGHT ALONG
THE CAST. EXPECT GUSTS IN EXCESS OF GALE FORCE ACROSS THE COASTAL
WATERS...BUT SUSTAINED NOT QUITE THERE TO ISSUE GALE WARNINGS SO
WILL KEEP AS STRONG SCA FOR NOW. WILL ISSUE STRONGLY WORDED MWS
SHORTLY TO INCREASE AWARENESS OF STRONG WINDS AND PROVIDE MORE
DETAILS ON TIMING OF FROPA.

&&

.LONG-TERM (FRIDAY THROUGH WEDNESDAY)...RIDGING SURFACE/ALOFT WILL
PREVAIL FRIDAY. CLOSED MID-LEVEL CYCLONE CURRENTLY APPROACHING THE
GULF OF CALIFORNIA IS EXPECTED TO BECOME AN OPEN WAVE AND CROSS THE
REGION SATURDAY/SATURDAY NIGHT PER MOST MODELS AND SREF(WHICH
DISCOUNTS THE OUTLIER GFS SOLUTION). SLUG OF 700-300HPA DIFFERENTIAL
CYCLONIC VORTICITY ADVECTION CROSSES THE AREA SATURDAY WITH A MUCH
WEAKER POCKET TRAILING BEHIND SATURDAY NIGHT. JET DYNAMICS AND A
SURFACE TROUGH ALSO COME INTO PLAY FOR SYNOPTIC/MESO-SCALE
ASSISTANCE. SREF INDICATE THAT THE GREATEST MOISTURE/INSTABILITY
WILL EXIST FROM THE COASTAL PLAINS EASTWARD TO THE WATERS. WILL
MAINTAIN SLIGHT CHANCE POPS OVERNIGHT FRIDAY AND SLIGHT CHANCE POPS
WEST TO HIGH-END CHANCE POPS EAST SATURDAY WHICH THEN DIMINISH TO
SLIGHT CHANCE/MARGINAL LOW-END CHANCE POPS OVER THE EAST SATURDAY
NIGHT. MAX TEMPERATURES WILL AVERAGE AT OR ABOVE NORMAL WHILE MIN
TEMPERATURES AVERAGE ABOVE NORMAL.

ENSEMBLE MEANS SUPPORT MID/UPPER-LEVEL RIDGING SUNDAY THROUGH
WEDNESDAY. WILL NOT KEY ON THE WEAK MID-LEVEL SHORTWAVE TUESDAY
PORTRAYED BY THE MODELS AS ENSEMBLE MEMBERS ARE GENERALLY MIXED.
SOUTHERLY BOUNDARY LAYER FLOW AND MOISTURE WILL GRADUALLY INCREASE
THROUGH THIS PERIOD. FAVORABLE LOW-LEVEL FORCING WITHIN A WEAKLY
UNSTABLE BOUNDARY LAYER SUPPORTS SLIGHT CHANCE/MARGINAL LOW-END
CHANCE POPS OVER THE FAR EAST DURING THE OVERNIGHT/MORNING HOURS.
TEMPERATURES WILL REMAIN WELL ABOVE NORMAL BUT MAXES WILL BE
TEMPERED SOME(ESPECIALLY THE EAST) TUESDAY AND WEDNESDAY AS
CLOUDINESS BECOMES MORE PREVALENT. SCEC CONDITIONS WILL BE RATHER
COMMON ACROSS THE WATERS THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    59  74  44  74  62  /  20  10   0  10  20
VICTORIA          53  71  39  74  59  /  10   0   0  10  20
LAREDO            57  72  50  79  64  /  10  10   0  10  20
ALICE             58  70  42  76  60  /  20  10   0  10  20
ROCKPORT          59  72  48  73  63  /  20  10   0  10  20
COTULLA           54  69  42  77  59  /  10   0   0  10  20
KINGSVILLE        59  72  44  75  61  /  20  10   0  10  20
NAVY CORPUS       61  74  55  73  64  /  20  10   0  10  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 8 AM TO 11 AM CST THURSDAY FOR THE
     FOLLOWING ZONES: DUVAL...JIM WELLS...LA SALLE...LIVE OAK...
     MCMULLEN...WEBB.

     RED FLAG WARNING FROM 8 AM TO 2 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...
     KLEBERG...NUECES...REFUGIO...SAN PATRICIO...VICTORIA.

     WIND ADVISORY FROM 1 AM TO 11 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...REFUGIO...SAN
     PATRICIO.

GM...SMALL CRAFT ADVISORY FROM 2 AM THURSDAY TO 2 AM CST FRIDAY FOR
     THE FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20
     TO 60 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20
     TO 60 NM.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY
     FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY
     TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO
     PORT OCONNOR...COASTAL WATERS BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM.

&&

MJG...SHORT TERM
BB/85...LONG TERM
Hazardous weather outlook, Nov 14, 5:57 AM CST, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
557 AM CST WED NOV 14 2007

TXZ229>234-239>247-151200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
557 AM CST WED NOV 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG EARLY THIS MORNING OVER INLAND SECTIONS OF SOUTH
TEXAS WILL LIFT ABOUT AN HOUR AFTER SUNRISE. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RED FLAG CONDITIONS WILL DEVELOP ALONG THE COAST THURSDAY.
OTHERWISE...NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-151200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
557 AM CST WED NOV 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AFTER MIDNIGHT FOR
ALL MARINE INTERESTS AS A STRONG COLD FRONT MOVES INTO THE WATERS.
WINDS OFFSHORE WILL ALSO GUST TO GALE FORCE AT TIMES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL PUSH THROUGH SOUTH TEXAS EARLY THURSDAY
MORNING. SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP THURSDAY
WITH GALE CONDITIONS POSSIBLE ACROSS THE OFFSHORE GULF WATERS.
OTHERWISE...NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GW/TM

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 5:14 AM CSTFire Weather WatchCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio13 hr
Nov 14, 3:00 PM CSTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more23 hr
Nov 14, 4:32 PM CSTMarine Weather StatementCRP19 hr

Nearby

Wind Advisories in Texas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.